# SDR CALA2022080101938

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 75,892 hours, 15,550 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: NA
- Condition: Reads Low
- Location: Ctr Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD SYS PRESS QUANTITY LIGHT ILLUMINATED. LT QTY-.74  CTR QTY- 1.07 RT QTY- .92. R&R CENTER HYD SYS PRESSURE SWITCH, OPS CHECK AND LEAK CHECK GOOD.
